American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 227 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Martin W. Liebeck and Gary M. Seitz. The maximal subgroups of positive dimension in exceptional algebraic groups. Memoirs of the AMS 169 (2004) MR 2044850.
Book volume table of contents   

[92] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] M. Brion and V. Lakshmibai. A geometric approach to Standard Monomial Theory. Represent. Theory 7 (2003) 651-680. MR 2017071.
Abstract, references, and article information   
View Article: PDF

[94] John R. Stembridge. Multiplicity-free products and restrictions of Weyl characters. Represent. Theory 7 (2003) 404-439. MR 2017064.
Abstract, references, and article information   
View Article: PDF

[95] Martin H. Weissman. The Fourier-Jacobi map and small representations. Represent. Theory 7 (2003) 275-299. MR 1993361.
Abstract, references, and article information   
View Article: PDF

[96] David J. Benson and Daniel K. Nakano. The nucleus for restricted Lie algebras. Proc. Amer. Math. Soc. 131 (2003) 3395-3405. MR 1990628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Jie Du and Brian Parshall. Monomial bases for $q$-Schur algebras. Trans. Amer. Math. Soc. 355 (2003) 1593-1620. MR 1946407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Terrell L. Hodge and Brian J. Parshall. On the Representation Theory of Lie Triple Systems. Trans. Amer. Math. Soc. 354 (2002) 4359-4391. MR 1926880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Extensions for finite Chevalley groups II. Trans. Amer. Math. Soc. 354 (2002) 4421-4454. MR 1926882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Jeb F. Willenbring. An application of the Littlewood restriction formula to the Kostant-Rallis Theorem. Trans. Amer. Math. Soc. 354 (2002) 4393-4419. MR 1926881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] D. S. Passman. Invariant ideals and polynomial forms. Trans. Amer. Math. Soc. 354 (2002) 3379-3408. MR 1897404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Nanhua Xi. The based ring of two-sided cells of affine Weyl groups of type $\widetilde A_{n-1}$. Memoirs of the AMS 157 (2002) MR 1895287.
Book volume table of contents   

[103] Iain Gordon and Alexander Premet. Block representation type of reduced enveloping algebras. Trans. Amer. Math. Soc. 354 (2002) 1549-1581. MR 1873018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Anthony Henderson. Spherical functions of the symmetric space $G(\mathbb{F}_{q^{2}})/G(\mathbb{F}_q)$. Represent. Theory 5 (2001) 581-614. MR 1870603.
Abstract, references, and article information   
View Article: PDF

[105] Friedrich Knop. Semisymmetric polynomials and the invariant theory of matrix vector pairs. Represent. Theory 5 (2001) 224-266. MR 1857081.
Abstract, references, and article information   
View Article: PDF

[106] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras and representations of groups of Lie type. Trans. Amer. Math. Soc. 353 (2001) 2971-2982. MR 1828481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] I. D. Suprunenko. On an asymptotic behavior of elements of order $p$ in irreducible representations of the classical algebraic groups with large enough highest weights. Proc. Amer. Math. Soc. 129 (2001) 2581-2589. MR 1838380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Jonathan Brundan, Richard Dipper and Alexander Kleshchev. Quantum linear groups and representations of ${\rm GL}_n({\bf F}_q)$. Memoirs of the AMS 149 (2001) MR 1804485.
Book volume table of contents   

[110] Christopher P. Bendel. Projectivity of modules for infinitesimal unipotent group schemes. Proc. Amer. Math. Soc. 129 (2001) 671-676. MR 1618709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Jozsef Horvath and Roger Howe. The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000) 5795-5815. MR 1422608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Viktor Ostrik. On the equivariant $K$-theory of the nilpotent cone. Represent. Theory 4 (2000) 296-305. MR 1773863.
Abstract, references, and article information   
View Article: PDF

[113] Benedict H. Gross. On Minuscule Representations and the Principal SL$_2$. Represent. Theory 4 (2000) 225-244. MR 1795753.
Abstract, references, and article information   
View Article: PDF

[114] Gordon James and Andrew Mathas. The Jantzen sum formula for cyclotomic $q$--Schur algebras. Trans. Amer. Math. Soc. 352 (2000) 5381-5404. MR 1665333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Jie Du and Leonard Scott. The $q$-Schur${}^{2}$ algebra. Trans. Amer. Math. Soc. 352 (2000) 4325-4353. MR 1655991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Brian D. Boe. Geometry of the Jantzen region in Lusztig's conjecture. Math. Comp. 70 (2001) 1265-1280. MR 1709146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Michel Brion and Patrick Polo. Large Schubert varieties. Represent. Theory 4 (2000) 97-126. MR 1789463.
Abstract, references, and article information   
View Article: PDF

[119] Dan Barbasch and Allen Moy. Classification of one $\textsf K$-type representations. Trans. Amer. Math. Soc. 351 (1999) 4245-4261. MR 1473430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Steffen König and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 71-75. MR 1696822.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 227 found      Go to page: 1 2 3 4 5 6 7 > >>